Monday, March 8, 2021

Suspected ‘bad batch’ of Fentanyl leads to eight overdoses, three deaths

Sarnia Police Service officials allege: The Sarnia Police Service has responded to eight overdoses since October 23, 2020, with the last overdose occurring earlier this morning (these are just the overdoses that the Sarnia Police Service has been involved with).

Unfortunately, three of the eight individuals were found deceased.

It is believed that the overdoses were caused by the use of opioids (specifically Fentanyl).

It is also believed, but not confirmed, that the opioids being used are either very potent or a “bad batch.”

We would like to warn the public of this serious health concern.

We realize that individuals will continue to use opioids, in various forms, but we are asking those individuals to please keep the following in mind:

– Have someone with you when you are using this substance that can administer Naloxone when required.

– Ensure you have Naloxone available and are trained in its use.

– Please call 911 immediately if someone has overdosed due to the fact that they may require further medical attention.

As part of the Good Samaritan’s Act, that the government has passed into law, the police will not be laying charges in matters where 911 has been called to assist in an overdose.

It is necessary that anyone present be ready to advise paramedics what the individual has taken to ensure proper treatment is given and not fear any sort of repercussion.

- Advertisment -